# SDR DALA1145361607

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 50,219 hours, 6,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND EMERGENCY LIGHT AT 24AB TO BE DIM AND REPLACED THE BATTERY PACK.  SYSTEM OPERATION IS NORMAL.
